# SDR ASAA2014111809696

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,309 hours, 7,883 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION PUSHED.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 21-62,  TASK 836.  APPEARS TO HAVE BEEN AN INTERMITTENT RAM ACT FAULT.  VERIFICATION TEST NORMAL.  HAS NO OTHER HISTORY, 30 DAYS. RESET NR 2 CONTROLLER. PACK LIGHT REMAINS EXTINGUISHED ON RECALL.
